Alert archive / New Mexico / Flash Flood Warnings in 2023
Flash Flood Warning 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at May 21, 2023, 4:15 PM MDT for Rio Arriba County, San Juan County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2023, 4:15 PM MDT (22:15 UTC)
- Expired
- May 21, 2023, 7:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Rio Arriba County, NM, San Juan County, NM
The radar
The Albuquerque radar (KABX), 171 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 1357 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
301
WGUS55 KABQ 212215
FFWABQ
NMC039-045-220115-
/O.NEW.KABQ.FF.W.0007.230521T2215Z-230522T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
415 PM MDT Sun May 21 2023
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
West Central Rio Arriba County in north central New Mexico...
Eastern San Juan County in northwestern New Mexico...
* Until 715 PM MDT.
* At 415 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.75 and 1.25 inches of
rain have fallen. Additional rainfall amounts of 0.25 to 0.75
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of West Central Rio Arriba and Eastern San Juan
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly or mountainous terrain there are numerous of low water
crossings which are potentially dangerous in heavy rain. Do not
attempt to cross flooded roads. Find an alternate route.
Do not camp along streams and rivers. Remain alert when hiking in
steep, narrow canyons. Know where you are relative to low spots and
drainages.
&&
LAT...LON 3657 10769 3665 10771 3671 10762 3672 10761
3666 10740 3670 10727 3668 10708 3662 10706
3652 10712 3642 10724 3647 10757
FLASH FLOOD...RADAR INDICATED
$$
122 follow-up statements
500
WGUS75 KABQ 212341
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
541 PM MDT Sun May 21 2023
NMC039-045-220115-
/O.CON.KABQ.FF.W.0007.000000T0000Z-230522T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rio Arriba NM-San Juan NM-
541 PM MDT Sun May 21 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT THIS
EVENING FOR WEST CENTRAL RIO ARRIBA AND EASTERN SAN JUAN COUNTIES...
At 541 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 1.5 inches of rain have
fallen. Additional rainfall amounts of 0.25 to 0.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
mainly rural areas of West Central Rio Arriba and Eastern San Juan
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly or mountainous terrain there are numerous of low water
crossings which are potentially dangerous in heavy rain. Do not
attempt to cross flooded roads. Find an alternate route.
Do not camp along streams and rivers. Remain alert when hiking in
steep, narrow canyons. Know where you are relative to low spots and
drainages.
&&
LAT...LON 3663 10769 3665 10769 3670 10757 3663 10740
3668 10725 3669 10721 3668 10708 3659 10710
3652 10715 3650 10725 3648 10734 3649 10743
3657 10752
FLASH FLOOD...RADAR INDICATED
$$
12329
WGUS75 KABQ 220112
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
712 PM MDT Sun May 21 2023
NMC039-045-220122-
/O.EXP.KABQ.FF.W.0007.000000T0000Z-230522T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rio Arriba NM-San Juan NM-
712 PM MDT Sun May 21 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 715 PM MDT THIS EVENING FOR
WEST CENTRAL RIO ARRIBA AND EASTERN SAN JUAN COUNTIES...
The heavy rain has ended. However, spotty light rain may continue
over portions of the area this evening. Please continue to heed any
remaining road closures and don't cross areas where water covers the
roadway.
LAT...LON 3663 10769 3665 10769 3670 10757 3663 10740
3668 10725 3669 10721 3668 10708 3659 10710
3652 10715 3650 10725 3648 10734 3649 10743
3657 10752
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 21, 3:16 PM MDT, 59 minutes earlier.
Area forecast discussion, May 21, 3:16 PM MDT, 59 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 316 PM MDT Sun May 21 2023 ...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER... .SYNOPSIS... Issued at 307 PM MDT Sun May 21 2023 Scattered showers and thunderstorms today will become isolated overnight across northern and central New Mexico. Another round of showers and thunderstorms will be possible Monday, with a marginal risk of severe storms along the New Mexico and Texas border. Localized heavy rainfall will bring the threat of flash flooding to already swollen streams and rivers, as well as recent burn scars. Near to below normal high temperatures are expected Monday, warming to near and above normal for the remainder of the week. && .SHORT TERM... (This evening through Monday night) Issued at 307 PM MDT Sun May 21 2023 Pocket of cold air aloft (-13.5 to -14C @ 500mb) over central NM this morning and into the early afternoon certainly helped with developing several intense hailers. Despite a Lifting Condensation Level (LCL) or cloud bases well above mountain top level at the time, 1" hail was reported in the ABQ metro area near Coors and Montano. Latest CAM's keep convection going once again until about midnight. As heights rise tonight, patchy fog is likely for areas that had wetting rainfall today...like portions of ABQ metro area. Monday's round of late morning to early afternoon crop of showers and thunderstorms will focus primarily on areas north of Interstate 40. Another round of isolated hailers are likely Monday afternoon with 700 mb temperatures forecast to be near -12.5C. Storm motion will once again be to the east around 15-20 mph but as we saw today, could deviate to the south or southeast around 10 mph at times. And with drier air moving in aloft, Monday afternoon could be more active than the models let on to with increased destabilization. Dry air continues moving in from the southwest Monday night, relegating most showers and storms to the northeast quarter. A few strong to severe storms are possible in northeast NM Tuesday afternoon and evening as forecast bulk shear approaches 30kts. && .LONG TERM... (Tuesday through Saturday) Issued at 307 PM MDT Sun May 21 2023 Weak and disorganized flow aloft will turn more zonal on Tuesday as high pressure works to form over the Desert Southwest. The rise in pressure heights will help to bring daytime highs up a few degrees areawide from Monday's readings, and a westerly turn to winds will help to dry out the atmosphere, limiting the potential for afternoon convection. Showers and thunderstorms will remain possible across the northern mts, however, where orographic lift and recycled moisture will remain somewhat favorable. High pressure strengthens on Wednesday, with a ridge axis arching across the state by late morning. This will help most areas climb another few degrees. Favorable conditions for afternoon convection recede further north, isolated thunderstorm potential to the far northern high terrain. Meanwhile, an upper level disturbance pushes inland from the Pacific Wednesday evening, the evolution of which remains somewhat undetermined. The ridge begins breaking down Thursday afternoon, allowing for a slight increase to sfc winds amongst near normal temperatures. South to southwest flow aloft prevails Friday afternoon with mostly dry conditions, save for locales across the eastern plains. Models have this upper low spinning around NorCal and the Great Basin through Saturday, allowing for strengthening southwest flow aloft to persist. This will bring breezy conditions nearly areawide, along with a few degrees of cooling across the central mts and westward. Further into the extended, models go into wide disagreement regarding the trajectory of this system, the track of which will influence sensible weather moving into next week. Stay tuned. && .AVIATION... (18Z TAFS) Issued at 1149 AM MDT Sun May 21 2023 Showers and thunderstorms are starting to develop over western and northern NM late this morning. Mainly scattered convective activity is forecast for this afternoon and evening. Showers and storms will move eastward at approximately 15kts and be mainly over with after midnight or so. Patchy low clouds or fog are possible again late tonight into Monday morning. && .FIRE WEATHER... Issued at 307 PM MDT Sun May 21 2023 Best chances for showers and thunderstorms on Monday will be primarily north of Interstate 40. Another round of thunderstorms producing heavy rain and hail will develop once again Monday afternoon. Drier air aloft is forecast to move in Monday night and Tuesday with afternoon and evening showers and thunderstorms confined to the northeast quarter of the state. Wednesday through Friday continue to look like typical May days with dry air in place west and central areas and dryline thunderstorms east. Nightly westerly surges of more moist Gulf airmasses will push west into the Rio Grande Valley each morning but will mix out or get shoved to the east during the afternoons. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 47 80 49 82 / 10 20 10 10 Dulce........................... 38 75 38 76 / 20 60 5 40 Cuba............................ 44 73 45 76 / 30 50 20 30 Gallup.......................... 42 76 43 78 / 20 20 10 10 El Morro........................ 44 73 45 74 / 30 30 10 10 Grants.......................... 41 75 42 79 / 30 30 10 10 Quemado......................... 45 75 46 78 / 20 20 10 10 Magdalena....................... 49 76 51 78 / 20 30 10 10 Datil........................... 46 73 47 75 / 20 20 10 10 Reserve......................... 40 81 42 82 / 10 10 0 0 Glenwood........................ 52 85 55 85 / 5 5 0 0 Chama........................... 36 67 37 70 / 30 70 20 50 Los Alamos...................... 48 70 50 73 / 40 50 20 40 Pecos........................... 45 73 47 75 / 40 50 20 40 Cerro/Questa.................... 43 65 45 68 / 30 60 10 60 Red River....................... 37 62 38 62 / 40 80 30 70 Angel Fire...................... 33 64 36 67 / 40 80 30 60 Taos............................ 39 72 40 75 / 30 60 10 50 Mora............................ 41 70 42 72 / 40 70 20 50 Espanola........................ 47 78 47 80 / 30 50 10 30 Santa Fe........................ 47 73 50 75 / 40 50 20 30 Santa Fe Airport................ 46 76 47 78 / 30 40 10 20 Albuquerque Foothills........... 55 81 57 82 / 30 30 20 10 Albuquerque Heights............. 53 82 55 83 / 30 20 10 10 Albuquerque Valley.............. 50 84 52 86 / 30 20 10 10 Albuquerque West Mesa........... 52 83 53 84 / 30 30 10 10 Belen........................... 50 83 50 86 / 20 20 10 5 Bernalillo...................... 52 83 52 85 / 30 30 10 10 Bosque Farms.................... 48 84 50 87 / 30 30 10 10 Corrales........................ 52 84 53 85 / 30 30 10 10 Los Lunas....................... 50 83 51 86 / 30 30 10 5 Placitas........................ 52 79 54 81 / 30 30 20 10 Rio Rancho...................... 52 81 53 83 / 30 30 10 10 Socorro......................... 53 85 55 88 / 20 20 10 5 Sandia Park/Cedar Crest......... 48 72 50 75 / 30 30 20 10 Tijeras......................... 45 75 52 78 / 30 30 20 10 Edgewood........................ 41 76 46 78 / 30 20 20 10 Moriarty/Estancia............... 41 77 42 79 / 20 20 10 10 Clines Corners.................. 44 73 46 77 / 30 20 20 10 Mountainair..................... 44 76 48 79 / 20 20 10 5 Gran Quivira.................... 46 76 48 79 / 10 20 10 5 Carrizozo....................... 54 82 56 84 / 10 10 5 5 Ruidoso......................... 47 74 50 77 / 10 10 5 5 Capulin......................... 43 69 44 72 / 50 50 10 50 Raton........................... 42 74 42 77 / 40 50 10 50 Springer........................ 43 75 43 78 / 40 60 10 40 Las Vegas....................... 44 73 45 76 / 30 60 10 40 Clayton......................... 50 75 51 77 / 50 40 20 30 Roy............................. 47 75 47 77 / 40 60 10 40 Conchas......................... 51 83 52 86 / 40 40 20 30 Santa Rosa...................... 50 80 51 84 / 40 30 20 20 Tucumcari....................... 50 83 52 86 / 50 30 20 20 Clovis.......................... 53 85 54 87 / 40 30 20 10 Portales........................ 53 88 54 89 / 40 20 20 10 Fort Sumner..................... 51 85 52 88 / 40 20 20 10 Roswell......................... 58 92 58 95 / 20 20 10 5 Picacho......................... 50 85 53 86 / 10 20 5 10 Elk............................. 47 83 50 84 / 10 20 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch until 9 PM MDT this evening for NMZ214-215. && SHORT TERM...33 LONG TERM....12 AVIATION...33
In the hours before
Special weather statement, May 21, 1:42 PM MDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
142 PM MDT Sun May 21 2023
NMZ219-212030-
Middle Rio Grande Valley/Albuquerque Metro Area-
142 PM MDT Sun May 21 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF BERNALILLO COUNTY
THROUGH 230 PM MDT...
At 142 PM MDT, the public reported a strong thunderstorm over
northwestern Albuquerque, moving south at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Public.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Albuquerque, Los Ranchos De Albuquerque, Isleta Pueblo, South Valley,
North Valley and Alameda.
This includes the following highways...
Interstate 40 between Mile Markers 151 and 164.
Interstate 25 between Mile Markers 210 and 230.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3515 10677 3520 10662 3496 10645 3488 10678
TIME...MOT...LOC 1942Z 345DEG 9KT 3511 10671
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
33Local storm report, May 21, 2:10 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
210 PM MDT SUN MAY 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 2 SW RIO GRANDE NATURE 35.10N 106.71W
05/21/2023 E1.00 INCH BERNALILLO NM PUBLIC
&&
MBDLocal storm report, May 21, 2:26 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
226 PM MDT SUN MAY 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL 2 SW RIO GRANDE NATURE 35.10N 106.71W
05/21/2023 U0.75 INCH BERNALILLO NM PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&
MBDSpecial weather statement, May 21, 2:37 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
237 PM MDT Sun May 21 2023
NMZ219-221-212100-
Sandia/Manzano Mountains Including Edgewood-Middle Rio Grande
Valley/Albuquerque Metro Area-
237 PM MDT Sun May 21 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
VALENCIA, BERNALILLO AND NORTHWESTERN TORRANCE COUNTIES THROUGH 300
PM MDT...
At 237 PM MDT, Doppler radar was tracking a strong thunderstorm near
Isleta Pueblo, or 10 miles northeast of Los Lunas, moving southeast
at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southern Albuquerque, Valencia, Bosque Farms, Peralta, El Cerro
Mission, Isleta Pueblo, Meadow Lake and South Valley.
This includes Interstate 25 between Mile Markers 208 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3491 10676 3505 10657 3491 10632 3469 10660
TIME...MOT...LOC 2037Z 316DEG 13KT 3494 10666
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
12Special weather statement, May 21, 2:39 PM MDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
239 PM MDT Sun May 21 2023
NMZ207-219-212115-
West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro
Area-
239 PM MDT Sun May 21 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL
SANDOVAL AND BERNALILLO COUNTIES THROUGH 315 PM MDT...
At 238 PM MDT, Doppler radar was tracking a strong thunderstorm over
Torreon, or 15 miles northwest of Rio Rancho, moving southeast at 15
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rio Rancho, Bernalillo, Northern Meadows, Enchanted Hills, Mariposa,
Coronado State Monument, Rio Rancho City Center, Santa Ana Pueblo and
Zia Pueblo.
This includes Highway 550 between Mile Markers 2 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3545 10705 3552 10678 3532 10654 3517 10694
TIME...MOT...LOC 2038Z 316DEG 13KT 3545 10688
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
12Special weather statement, May 21, 3:37 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
337 PM MDT Sun May 21 2023
NMZ211-218-219-221-212215-
Santa Fe Metro Area-Sandia/Manzano Mountains Including Edgewood-Jemez
Mountains-Middle Rio Grande Valley/Albuquerque Metro Area-
337 PM MDT Sun May 21 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
SANDOVAL AND WEST CENTRAL SANTA FE COUNTIES THROUGH 415 PM MDT...
At 337 PM MDT, Doppler radar was tracking a strong thunderstorm over
Kewa Pueblo, or 15 miles northeast of Bernalillo, moving southeast at
30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Santo Domingo Pueblo, Cerrillos Hills State Park, San Felipe Pueblo,
Kewa Pueblo, Cochiti Pueblo, Madrid, Los Cerrillos, Golden, Domingo
and Algodones.
This includes Interstate 25 between Mile Markers 247 and 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3552 10660 3566 10643 3542 10601 3517 10634
TIME...MOT...LOC 2137Z 316DEG 25KT 3549 10640
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
12The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 6:42 PM MDT | Special Weather Statement | ABQ | Colfax | 33 min |
| May 20, 7:02 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 28 min |
| May 20, 7:30 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| May 20, 7:42 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| May 20, 7:45 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 3 hr |
| May 20, 8:16 PM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| May 20, 8:37 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 3 hr |
| May 21, 2:48 AM MDT | Flood Watch | ABQ | Colfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 18 hr |
| May 21, 1:42 PM MDT | Special Weather Statement | ABQ | Bernalillo | 48 min |
| May 21, 1:46 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 44 min |
| May 21, 2:37 PM MDT | Special Weather Statement | ABQ | Bernalillo | 23 min |
| May 21, 2:39 PM MDT | Special Weather Statement | ABQ | Bernalillo | 36 min |
| May 21, 3:37 PM MDT | Special Weather Statement | ABQ | Santa Fe | 38 min |
| May 21, 3:59 PM MDT | Flash Flood Warning | ABQ | Mora, Taos | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.